# SDR ASAA2021042934726

- Difficulty date: April 29, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 25,450 hours, 8,236 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Right
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MOMENTARY RIGHT FMC FAIL VTK FLAG ON APPROACH. CLEARED ITSELF AFTER 1 MINUTE. GROUNDED - YES. FMCS OPS OK. NO DEFECTS FOUND.
